# SDR UALA2010090203246

- Difficulty date: August 31, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 38,846 hours, 10,263 cycles
- Engine: Pwa PW4052
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 7732887810
- Part serial: 58
- Condition: Fluctuates
- Location: Position Rt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT PACK INOP AND LT PACK FLUCTUATING BETWEEN 20 AND 35 PSI. ENG BLEED BITE BOX SHOWED RT ENG PRSOV FAULT & WIRE FAULT, RESET BOX. RAN BOTH ENGS ISOLATED, RT ENG BLEED WOULD NOT OPEN W-SWITCH IN. BITE BOX AGAIN SHOWED RT ENG PRSOV FAILURE. REPLACED RT PRSOV, RAN ENG OPS NORMAL.
